# SDR UPS07M50860

- Difficulty date: August 29, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1359
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SUPPORT FLANGE OF LWR CTR FUEL TANK UPPER SURFACE AT STA1359 X=-100.  CORROSION REMOVED 0.073" X L=4.75" X W=1.5", MATL ORG THK 0.269", REMN 0.196" & FOUND OUT OF LIMITS PER SRM 53-00-01 FIG 1A VI R38.  FPI C/O PER DACNDTS PM REV13 PART08 ON BLEND OUT AREA, NO CORR & CRACK FOUND.  FLAP PEENING C/O ON REWORKED AREA PER EN1561-07.  REWORK AREA REPROTECTED W/ VAPOR BARRIER COATING & SEALANT.  LEAK CHECK C/O PER AMM28-11-00R50, SATISFACTORY.
